# SDR SWAA2022030492657

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 43,081 hours, 22,479 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATION; CRACKING AND EVIDENCE OF FASTENERS PULLING THROUGH ON INNER SURFACE OF PANEL AT FASTENER LOCATION 1; 2; 5; 34; 36; AND 38 / R&R PANEL 193B PER AMM 53-51-21.
